Doctor insights on:
Orange Discharge After Using Canesten Pessary
Thanks for your response. I've used 500mg canesten pessary and external cream for 3 days. There is still an itch and discharge and soreness, should I get more pessarries? Or a different brand? Waiting time for a GP here is fustrating and is time for me to
Discharge can be a noun or a verb; it has multiple meanings in physics, chemistry, military, and legal usage. The most common medical meaning is a substance that is being excreted. Examples: pus is the discharge from a pimple; a vaginal discharge can mean infection; an ear discharge can mean an infection of the outer ear tract; a nasal discharge ...Read more
I had a cervical polyp removed 3 wks ago. I have a red and itchy vulva and little pale yellow discharge. Thrush? Is it ok to use a canesten pessary.
I've used caneston pessary last night and this morning I've had a thick chalky white discharge which is the tablet having broken up. Is this normal?
Yes, as long as...: Canesten pessary is an agent to treat fungus-related vaginitis and Nuvaring is a combined hormonal contraceptive pill; simultaneous use of both would not conflict each other. However, how to handle your combined concern should seek professional attention with your own obs-gyn-doctors timely. ...Read more
Hi! I swallowed a canesten 500 pessary by mistake!!! I m really worried...what should I do???? Thank u
No: It won't, good that you asked, always exercise caution with multiple medications, best wishes ...Read more
Here are some ...: If there are suspicious rashes on the external genitalia, it would be harmless to gingerly apply topical agent (if not allergic to it) and see. If no rash, just wait and see how Canesten 0,5 mg may work for you. If fact, any question that may arise on the course of caring the condition you have should direct to your treating Doc for better accuracy and relevance. So, do so. Best wish ... ...Read more
I used a single dose of the canesten pessary to treat my thrush, which is a recurring problem, and i still have a small itch, should I buy another?
It wouldn't hurt: You might or might not need it, but it would not hurt anything. ...Read more
I have been diagnosed with thrush and my doc advised me to use canesten pessaries. However, every 2 months it comes back. Could it be something else?
Doc prescribed Canesten 6 day pessary to treat a vaginal yeast infection. I used it for 2 days & now am bleeding very lightly in mid of cycle. Not period blood. Is it a Side Effect? Should I stop using although I'm only 2 days into treatment?
I really need help. If sperm was in a mans urine and it got on my vagina then later I used a canesten pessary, could this accidentally impregnate me?
I was given two canesten .5g clotrimazole pessaries to treat thrush. I am confused why I received two, isn't that the amount for one time use?
Here are some ...: A drug is often formulated & prepared in 2-3 strengths in a tablet so to be more versatile to apply for patients with different body weight or with different disease severity. Besides, it's not infrequent to use somewhat differently at physician's discretion for individual need. Note: Practicing medicine isn't always yes or not, but is being reasonable to... So, ask Doc timely if still in doubt. ...Read more
We are trying for a baby, im due to ovulate. Would mild thrush, and/or the use of a canesten pessary stop us or decrease our chances of conceiving?
Have thrush&been prescribed with canesten pessary, took 1 last night &have slight burning today, also on period, is it safe to take more? 3 day course
I had thrush, doctor gave me canesten pessary.my bf gave him canesten cream only to apply on his part, is it enough?have appointment at GUclinic in jun
Some fungal (candida) infections (often called "thrush") can come back. Make sure you both use the medication as directed for its full course. If he has a foreskin, the medication needs to get under the foreskin well. If it returns, see your doctor. This medication works well for most people, assuming you do not have an immune system problem.
Good luck! ...Read more
My clitoris has been red for months, labia minora is also red and swollen. Was itchy but treated with canesten pessary. Still, very red, help please?
Ouch: Sounds very uncomfortable. Please see a doctor for an exam and some good help, after "months" you need a diagnosis on the redness/itching before trying further treatment. ...Read more
Thrush yes, BV no: Canesten® (clotrimazole) is excellent treatment for vaginal yeast infection (thrush), but not bacterial vaginosis. BV is overgrowth of mostly normal bacteria and requires treatment with an antibiotic by mouth, usually metronidazole. You also need STD testing, because gonorrhea, chlamydia, and trichonmonas are common in women with BV. So you'll need to see a doctor.?????! ...Read more
Can I use Canesten pessary medication for vaginal thrush if I have liver problems due to glandular fever? Thank you
Safe to use : Generally medications like canestan are used cautiously in patients with liver disease, so you asked a good question. However, you should be safe with the topical application of pessary, especially since it's typically a very short course of the anti fungal to treat thrush, ...Read more
I have never used canastan thrush pessary. I'm so scared im gonna get an allergic reacrion to it, is this unlikely? I'm also pregnant
Took canasten pessary for thrush, the next two days I have had unexpected bleeding. Due to pessary / thrush or minipill? When to worry?
Probably minipill: Bleeding is an unusual side effect of the canasten pessary--clotrimazole for a yeast infection. Breakthrough bleeding is common with the progesterone-only (mini) pill so I suspect the pill is the cause. Two days is not unusual. If it has stopped, I wouldn't worry. See your provider if unexpected bleeding resumes, especially if it becomes heavy. ...Read more
Took pessary for thrush at last night. Had no discharge overnight. But this morning, discharge with chalky stuff (tablet?). Is this normal? Did it work?
Vaginitis Treatment: The discharge you describe is normal. You may not have complete resolution of your symptoms until another 2 days(less discharge and itching). ...Read more
- Talk to a doctor online
- Canesten pessary discharge
- Orange pink discharge after canesten use
- Canesten pessary chalky discharge pink
- Chalky residue after canesten pessary
- Light bleeding after canesten pessary
- Nuvaring and canesten pessary
- Canesten discharge
- Orange discharge after period
- Pink orange discharge after canesten tablets